MAUDE Adverse Event Report: ARTHREX, INC. BIOCARTILAGE KIT, SMALL JOINT; SYRINGE, PISTON

ARTHREX, INC. BIOCARTILAGE KIT, SMALL JOINT; SYRINGE, PISTON
Model Number BIOCARTILAGE KIT, SMALL JOINT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of (b)(6) determined that on revision 12 of abs-1000-s the foam tip applicators were removed from the kit.Review of the dhr for abs-1000-s batch 50191838 shows that this batch was built to revision 12.As a result, the foam tip applicator should not be present.
 
Event or Problem Description
It was reported that the abs-1000-s delivery system did not include the foam tip applicators.Surgeon used cotton applicators that left residue in the joint and did not properly dry the surface for proper contact.The cotton applicators also broke in the joint because they were flimsy, and not what the surgeon expected to use.The procedure was completed.

Brand Name
BIOCARTILAGE KIT, SMALL JOINT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19195621
Report Number1220246-2024-02491
Device Sequence Number18218990
Product Code FMF
UDI-Device Identifier00888867229181
UDI-Public00888867229181
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCARTILAGE KIT, SMALL JOINT
Device Catalogue NumberABS-1000-S
Device Lot Number50191838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown